advertisement
Question
Posted by: Felicia | 2011/04/14

Excessive Discharge

I have been on Triphasil for about 5 years, without any problems thus far.I have been getting a lot of discharge lately, smells a bit bleach/chlorine like. Problem is there is so much discharge (clear and non smelling) that my underwear gets very wet and because of that starts to smells musty from not drying properly, so much so that I can smell it when sitting down or standing up.
Could this be a slight thrush infection? Or could it be a result of prolonged use of birth control?
A friend of mine has the same discharge problem but isn''''''''t using birth control.
Has anyone else had this problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please see answer to your previous post.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2011/04/17

Please see answer to your previous post.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2011/04/17

Please see answer to your previous post.

Best wishes

Reply to gynaedoc
Posted by: ducati999 | 2011/04/15

I have had the problem since I started my cycle. i would love toi find a cure.

Reply to ducati999

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement